Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
East Asian mathematical journal
Journal Basic Information
Journal DOI :
Youngnam Mathematical Society
Editor in Chief :
Volume & Issues
Volume 32, Issue 4 - Aug 2016
Volume 32, Issue 3 - May 2016
Volume 32, Issue 2 - Feb 2016
Volume 32, Issue 1 - Jan 2016
Selecting the target year
A CLOSED-FORM SOLUTION FOR LOOKBACK OPTIONS USING MELLIN TRANSFORM APPROACH
Jeon, Junkee ; Yoon, Ji-Hun ;
East Asian mathematical journal , volume 32, issue 3, 2016, Pages 301~310
DOI : 10.7858/eamj.2016.022
Lookback options, in the terminology of nance, are a type of exotic option with path dependency whose the payoff depends on the optimal (maximum or minimum) underlying asset's price occurring over the life of the option. In this paper, we exploit Mellin transform techniques to find a closed-form solution for European lookback options in Black-Scholes model.
RELATIONS BETWEEN QUATERNIONIC DIFFERENTIAL AND THE CORRESPONDING CAUCHY RIEMANN SYSTEM
Kang, Han Ul ; Kim, Min Ji ; Shon, Kwang Ho ;
East Asian mathematical journal , volume 32, issue 3, 2016, Pages 311~317
DOI : 10.7858/eamj.2016.023
In this paper, we investigate several properties of quaternionic functions. We research some dierentials of quaternionic functions, and relations between the dierentials and the corresponding Cauchy Riemann system in Clifford analysis
EXISTENCE OF FIXED POINTS OF SET-VALUED MAPPINGS IN b-METRIC SPACES
Afshari, Hojjat ; Aydi, Hassen ; Karapinar, Erdal ;
East Asian mathematical journal , volume 32, issue 3, 2016, Pages 319~332
DOI : 10.7858/eamj.2016.024
In this paper, we introduce the notion of generalized
-Geraghty multivalued mappings and investigate the existence of a xed point of such multivalued mappings. We present a concrete example and an application on integral equations illustrating the obtained results.
EXISTENCE OF COINCIDENCE POINT UNDER GENERALIZED NONLINEAR CONTRACTION WITH APPLICATIONS
Deshpande, Bhavana ; Handa, Amrish ; Thoker, Shamim Ahmad ;
East Asian mathematical journal , volume 32, issue 3, 2016, Pages 333~354
DOI : 10.7858/eamj.2016.025
We present coincidence point theorem for g-non-decreasing mappings satisfying generalized nonlinear contraction on partially ordered metric spaces. We show how multidimensional results can be seen as simple consequences of our unidimensional coincidence point theorem. We also obtain the coupled coincidence point theorem for generalized compatible pair of mappings
by using obtained coincidence point results. Furthermore, an example and an application to integral equation are also given to show the usability of obtained results. Our results generalize, modify, improve and sharpen several well-known results.
ENERGY DECAY RATE FOR THE KELVIN-VOIGT TYPE WAVE EQUATION WITH BALAKRISHNAN-TAYLOR DAMPING AND ACOUSTIC BOUNDARY
Kang, Yong Han ;
East Asian mathematical journal , volume 32, issue 3, 2016, Pages 355~364
DOI : 10.7858/eamj.2016.026
In this paper, we study exponential stabilization of the vibrations of the Kelvin-Voigt type wave equation with Balakrishnan-Taylor damping and acoustic boundary in a bounded domain in
. To stabilize the systems, we incorporate separately, the internal material damping in the model as like Kang . Energy decay rate are obtained by the exponential stability of solutions by using multiplier technique.
A NOTE ON SPACES DETERMINED BY CLOSURE-LIKE OPERATORS
Hong, Woo Chorl ; Kwon, Seonhee ;
East Asian mathematical journal , volume 32, issue 3, 2016, Pages 365~375
DOI : 10.7858/eamj.2016.027
In this paper, we study some classes of spaces determined by closure-like operators
etc. which are wider than the class of
spaces or the class of sequential spaces and related spaces. We first introduce a WADS space which is a generalization of a sequential space. We show that X is a WADS and k-space iff X is sequential and every WADS space is C-closed and obtained that every WADS and countably compact space is sequential as a corollary. We also show that every WAP and countably compact space is countably sequential and obtain that every WACP and countably compact space is sequential as a corollary. And we show that every WAP and weakly k-space is countably sequential and obtain that X is a WACP and weakly k-space iff X is sequential as a corollary.
GLOBAL ATTRACTOR FOR SOME BEAM EQUATION WITH NONLINEAR SOURCE AND DAMPING TERMS
Lee, Mi Jin ;
East Asian mathematical journal , volume 32, issue 3, 2016, Pages 377~385
DOI : 10.7858/eamj.2016.028
Global attractor is a basic concept to study the long-time behavior of solutions of the various equations. This paper is investigated with the existence of a global attractor for the beam equation
using multipliers technique and Nakao's Lemma.
OPTIMAL CONTROL FOR SOME REACTION DIFFUSION MODEL
Ryu, Sang-Uk ;
East Asian mathematical journal , volume 32, issue 3, 2016, Pages 387~397
DOI : 10.7858/eamj.2016.029
This paper is concerned with the optimal control problem for some reaction diusion model. That is, we show the existence of the global weak solution for the Field-Noyes model. We also show the existence of the optimal control.
ASYMPTIOTIC BEHAVIOR FOR THE VISCOELASTIC KIRCHHOFF TYPE EQUATION WITH AN INTERNAL TIME-VARYING DELAY TERM
Kim, Daewook ;
East Asian mathematical journal , volume 32, issue 3, 2016, Pages 399~412
DOI : 10.7858/eamj.2016.030
In this paper, we study the viscoelastic Kirchhoff type equation with the following nonlinear source and time-varying delay
Under the smallness condition with respect to Kirchhoff coefficient and the relaxation function and other assumptions, we prove the uniform decay rate of the Kirchhoff type energy.
FUZZY STABILITY OF QUADRATIC-CUBIC FUNCTIONAL EQUATIONS
Kim, Chang Il ; Yun, Yong Sik ;
East Asian mathematical journal , volume 32, issue 3, 2016, Pages 413~423
DOI : 10.7858/eamj.2016.031
In this paper, we consider the functional equation f(x + 2y) - 3f(x + y) + 3f(x) - f(x - y) - 3f(y) + 3f(-y) = 0 and prove the generalized Hyers-Ulam stability for it when the target space is a fuzzy Banach space. The usual method to obtain the stability for mixed type functional equation is to split the cases according to whether the involving mappings are odd or even. In this paper, we show that the stability of a quadratic-cubic mapping can be obtained without distinguishing the two cases.